# SDR ASMF201109010

- Difficulty date: September 25, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 22,948 hours, 12,219 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Rt Engine Oil
- Part time: 23,035 hours, 12,261 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED AN OIL LEAK IN THE RT ENGINE IDG DRAIN SEAL; SO THE RT ENGINE IDG GEARBOX MAGNETIC CARBON SEAL WAS REPLACED IAW MM 72-60-00 AND DRY MOTOR LEAK TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
